# SDR SWAA2016101408768

- Difficulty date: October 10, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 42,064 hours, 24,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND ELECTRICAL POWER CUTOUT CRACKED AT BS 223.8, WL 178.  REPAIRED CUTOUT IAW SRM.
